Corrections of estimators in linearized models
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 37 (1998) no. 1, pp. 69-80
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1998_37_1_a5,
author = {Kub\'a\v{c}ek, Lubom{\'\i}r},
title = {Corrections of estimators in linearized models},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {69--80},
year = {1998},
volume = {37},
number = {1},
mrnumber = {1690475},
zbl = {0955.62069},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a5/}
}
TY - JOUR AU - Kubáček, Lubomír TI - Corrections of estimators in linearized models JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1998 SP - 69 EP - 80 VL - 37 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a5/ LA - en ID - AUPO_1998_37_1_a5 ER -
Kubáček, Lubomír. Corrections of estimators in linearized models. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 37 (1998) no. 1, pp. 69-80. http://geodesic.mathdoc.fr/item/AUPO_1998_37_1_a5/